MathSciNet Relay Station
MathSciNet bibliographic data
MR1871667 46L53 (05A18 46N50 60E07 81S25)
Anshelevich, Michael Partition-dependent stochastic measures and $q$-deformed cumulants. Doc. Math. 6 (2001), 343–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement